[Home ] [Archive]    
:: Volume 10, Issue 2 (3-2014) ::
JSRI 2014, 10(2): 197-208 Back to browse issues page
Comparing the Shape Parameters of Two Weibull Distributions Using Records: A Generalized Inference
H. Zakerzadeh *1, A. A. Jafari
1- , h.zaker@yazd.ac.ir
Abstract:   (2974 Views)

The Weibull distribution is a very applicable model for the lifetime data. For inference about two Weibull distributions using records, the shape parameters of the distributions are usually considered equal. However, there is not an appropriate method for comparing the shape parameters in the literature. Therefore, comparing the shape parameters of two Weibull distributions is very important. In this paper, we propose a method for constructing confidence interval and testing hypotheses about the ratio and difference of shape parameters using the concept of the generalized  p-value and the generalized confidence interval. Simulation studies showed that our method is satisfactory. In the end, a real example is proposed to illustrate this method.

Keywords: Generalized p-value, generalized confidence interval, records, Weibull distribution.
Full-Text [PDF 190 kb]   (588 Downloads)    
Type of Study: Research | Subject: General
Accepted: 2015/12/10 | Published: 2016/09/14
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Zakerzadeh H, Jafari A A. Comparing the Shape Parameters of Two Weibull Distributions Using Records: A Generalized Inference. JSRI. 2014; 10 (2) :197-208
URL: http://jsri.srtc.ac.ir/article-1-49-en.html


Volume 10, Issue 2 (3-2014) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران (علمی - پژوهشی) Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.04 seconds with 29 queries by YEKTAWEB 4287